# SDR QXEA200701411

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,893 hours, 31,672 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 7G773
- Part serial: 5658A
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 4,178 hours, 6,114 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - SHORTLY AFTER TAKEOFF 3 MASTER CAUTIONS APPEARED, RUD PRESS, RUD FULL PRESS, NR 2 RUD HYD CREW RUN APPROPRIATE CHECKLISTS.  BLED RUDDER HYDRAULIC SYSTEM AND REPLACED RUD HYD PRESSURE SWITCHES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
